Alert archive / Wyoming / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Cheyenne, WY

July 5, 2022Goshen County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 5, 2022, 4:30 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2022, 4:30 PM MDT (22:30 UTC)
Expired
Jul 5, 2022, 5:15 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 155 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:22 PM MDTTSTM WND GST 7410 Sse Prairie Center, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2022-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2022-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1132 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS55 KCYS 052230
SVRCYS
NEC165-WYC015-052315-
/O.NEW.KCYS.SV.W.0071.220705T2230Z-220705T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
430 PM MDT Tue Jul 5 2022

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  West central Sioux County in the Panhandle of Nebraska...
  Northeastern Goshen County in southeastern Wyoming...

* Until 515 PM MDT.

* At 429 PM MDT, a severe thunderstorm was located 7 miles south of
  Prairie Center, or 23 miles north of Torrington, moving northeast
  at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  west central Sioux and northeastern Goshen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4233 10411 4238 10422 4263 10404 4247 10377
TIME...MOT...LOC 2229Z 214DEG 23KT 4240 10415 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wills
2 follow-up statements
698 
WWUS55 KCYS 052249
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
449 PM MDT Tue Jul 5 2022

NEC165-WYC015-052315-
/O.CON.KCYS.SV.W.0071.000000T0000Z-220705T2315Z/
Sioux NE-Goshen WY-
449 PM MDT Tue Jul 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES...

At 449 PM MDT, a severe thunderstorm was located 7 miles east of
Prairie Center, or 27 miles southeast of Lusk, moving northeast at 25
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Sioux and northeastern Goshen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4236 10407 4242 10419 4260 10406 4249 10384
TIME...MOT...LOC 2249Z 214DEG 23KT 4251 10405 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wills
650 
WWUS55 KCYS 052308
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
508 PM MDT Tue Jul 5 2022

NEC165-WYC015-052318-
/O.EXP.KCYS.SV.W.0071.000000T0000Z-220705T2315Z/
Sioux NE-Goshen WY-
508 PM MDT Tue Jul 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SIOUX AND
NORTHEASTERN GOSHEN COUNTIES WILL EXPIRE AT 515 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4236 10407 4242 10419 4260 10406 4249 10384
TIME...MOT...LOC 2308Z 214DEG 23KT 4237 10426 

$$

Wills

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:50 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 5, 3:50 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
350 PM MDT Tue Jul 5 2022

.SHORT TERM...(This evening through Thursday Night)
Issued at 258 PM MDT Tue Jul 5 2022

The main concern with this forecast issuance is the convection
potential during the next few days.

Latest water vapor loop showing very broad upper level ridging
over our region. Being in the midst of this upper level ridge is
resulting in very light flow over the region. As a result, the
majority of the storms this afternoon have been slow movers.
However, there has been a good flux of moisture in areas mainly
along and east of the Laramie. In fact, we have seen 60+ dewpoints
in parts of the Nebraska panhandle and Converse of Niobrara
counties this afternoon. As a result, the current storm in
Niobrara good moisture is building on good instability with near
2000+j/kg of SBCAPE AND nearly 50kts of Effective Bulk Shear.
The storm is moving into a more favorable environment for large
hail and perhaps stronger rotation, due to better effective
helicity as these storms approach the northern parts of Sioux and
Dawes county. Otherwise, a few strong to severe storms may still
develop in portions of the Nebraska panhandle this evening. We
will also need to keep on an eye on the Flash Flood potential this
evening, due to slow movement, especially right movers with
Precipitable Water values near 1-1.2 inches.

Most of the convection should dissipate or diminish after sunset,
but could see a few lingering showers and storms after midnight.

Wednesday-Thursday Night:
The moisture will continue to reside over the region during the
next couple of days. This will result in good instability, but
the shear will be quite limited. Therefore, we are looking at slow
moving pulse-like storms. Although, the shear may be a bit better
on Thursday, due to the models trying to suppress the upper level
ridge a bit.

.LONG TERM...(Friday through Tuesday)
Issued at 258 PM MDT Tue Jul 5 2022

Ridge builds overhead for Friday with higher PWATs translating
east into Kansas and central Nebraska. Kept isolated thunderstorms
in the forecast for Friday afternoon with recent moisture being
recycled into afternoon convection.

Pretty hot for Saturday as upper ridge remains over the area.
700mb temperatures up to +20C. Looking at triple digit temperatures
in the Panhandle with widespread mid 90s over our Wyoming
side. Cool down Sunday as next cold front moves into the area
from the north. Slightly cooler through Monday with the front
stalled along the Laramie Range.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1203 PM MDT Tue Jul 5 2022

Main aviation impacts this period will focus on ongoing SHRA/TSRA
and their evolution through the afternoon into the overnight
period along with gusty erratic winds from any TSRA. SHRA/TSRA is
ongoing near KLAR to SE of KCYS as of 1830Z. Expect expanded
coverage of scattered SHRA/TSRA for KLAR/KCYS and points west int
the NE Panhandle through the afternoon and evening hours.
SHRA/TSRA could linger a bit longer then normal through 06Z in NE
Panhandle given ample moisture. Strongest storms could reach
FL400. Local turbulence and gusty winds likely near strong TSRA.
All activity should decreased after 06Z but isolated SHRA could
remain through 12Z Wednesday. Another active SHRA/TSRA day
expected Wednesday afternoon. Surface winds today and overnight
will generally southwest in WY and northeast to south in NE
Panhandle at 10-15kt with gusts to 20-25kt at times. Higher gusts
possible due to TSRA.

&&

.FIRE WEATHER...
Issued at 258 PM MDT Tue Jul 5 2022

Fire weather concerns will be quite marginal over the next couple
of days as more monsoonal moisture moves into the area along with
weak winds. However, it will remain quite dry across Carbon
county. The main concerns over the area will be daily afternoon
and evening thunderstorm chances which may create some fire
starts.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...REC
LONG TERM...JSA
AVIATION...JSA
FIRE WEATHER...REC
Hazardous weather outlook, Jul 5, 4:37 AM MDT, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
437 AM MDT Tue Jul 5 2022

NEZ054-WYZ101-103>107-109>119-061045-
Kimball County-Converse County Lower Elevations-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
437 AM MDT Tue Jul 5 2022

This hazardous weather outlook is for portions of the Nebraska
panhandle...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

There is a chance for isolated strong thunderstorms this
afternoon and evening. Main hazards include strong, gusty winds
up to 60 mph and small hail. Moderate to heavy rain is also
possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a chance for isolated strong thunderstorms on Wednesday.
Main hazards include strong, gusty winds, small hail, and heavy
rain. Afternoon thunderstorm chances continue through Friday.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-055-095-096-WYZ102-108-061045-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Cheyenne County-Northern Sioux County-
Southern Sioux County-Niobrara County-Goshen County-
437 AM MDT Tue Jul 5 2022

This hazardous weather outlook is for portions of the Nebraska
panhandle...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

There is a marginal to slight risk of isolated strong to
potentially severe thunderstorms this afternoon and evening. Main
hazards include strong, gusty winds over 60 mph and hail up to
one inch in diameter. Heavy rain with ponding of water in urban
areas is also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a marginal to slight risk of isolated strong to
potentially severe thunderstorms on Wednesday. Main hazards
include strong winds, hail, and heavy rain. Afternoon
thunderstorm chances continue through Friday.

.Spotter information statement...

Spotter activation may be needed later this afternoon.

In the hours before

Special weather statement, Jul 5, 1:24 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
124 PM MDT Tue Jul 5 2022

NEZ002-003-052000-
Box Butte NE-Dawes NE-
124 PM MDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northeastern Box
Butte and southeastern Dawes Counties through 200 PM MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Box Butte Dam, or 17 miles southwest of Hay
Springs, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Box Butte Campground and Box Butte Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4243 10321 4265 10307 4266 10278 4245 10277
      4244 10275 4228 10274
TIME...MOT...LOC 1924Z 280DEG 20KT 4254 10297

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Wills
Special weather statement, Jul 5, 1:44 PM MDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
144 PM MDT Tue Jul 5 2022

WYZ101-103-052030-
Converse County Lower Elevations WY-North Laramie Range WY-
144 PM MDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of east central
Converse County through 230 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm near
Douglas, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Douglas.

This includes Interstate 25 in Wyoming between mile markers 123 and
142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4259 10544 4273 10551 4296 10517 4264 10498
TIME...MOT...LOC 1943Z 245DEG 19KT 4271 10541

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Wills
Special weather statement, Jul 5, 1:59 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
159 PM MDT Tue Jul 5 2022

NEZ002-003-052045-
Box Butte NE-Dawes NE-
159 PM MDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northeastern Box
Butte and southeastern Dawes Counties through 245 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Box Butte Dam, or 15 miles southwest of Hay Springs,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Box
Butte and southeastern Dawes Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4236 10301 4253 10303 4261 10278 4260 10277
      4245 10277 4244 10275 4235 10275
TIME...MOT...LOC 1959Z 261DEG 28KT 4248 10284

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Wills
Special weather statement, Jul 5, 2:29 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Cheyenne WY
229 PM MDT Tue Jul 5 2022

WYZ101-102-107-052115-
East Platte County WY-Converse County Lower Elevations WY-
Niobrara County WY-
229 PM MDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of southwestern
Niobrara, northeastern Platte and east central Converse Counties
through 315 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Glendo, or 13 miles east of Douglas, moving east
at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Keeline and Lost Springs.

This includes Interstate 25 in Wyoming between mile markers 115 and
129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4264 10527 4278 10519 4281 10463 4243 10477
TIME...MOT...LOC 2028Z 287DEG 27KT 4268 10514

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Wills
Local storm report, Jul 5, 4:22 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             10 S KEELINE            42.61N 104.75W
07/05/2022  M2.00 INCH       PLATTE             WY   PUBLIC

            SOCIAL MEDIA POST. DURATION 10 MINUTES.

&&

MIKE.JAMSKI
Special weather statement, Jul 5, 4:30 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
430 PM MDT Tue Jul 5 2022

NEZ021-052300-
Morrill NE-
430 PM MDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of southeastern Morrill
County through 500 PM MDT...

At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of The Intersection Of Highway 385 And 92, or 29 miles
northwest of Oshkosh, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
The Intersection Of Highway 385 And 92 and Broadwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4151 10295 4179 10310 4183 10268 4176 10267
      4174 10264 4147 10264
TIME...MOT...LOC 2228Z 166DEG 9KT 4164 10283

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Natoli

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:52 AM MDTAreal Flood AdvisoryCYSAlbany, Carbon3 hr
Jul 5, 12:28 PM MDTSpecial Weather StatementCYSLaramie32 min
Jul 5, 1:44 PM MDTSpecial Weather StatementCYSConverse46 min
Jul 5, 2:29 PM MDTSpecial Weather StatementCYSPlatte46 min
Jul 5, 2:37 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte38 min
Jul 5, 3:08 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSConverse, Goshen, Niobrara, Platte67 min
Jul 5, 3:56 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte49 min
Jul 5, 3:57 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte48 min
Jul 5, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen61 min
Jul 4, 6:12 PM MDTSevere Thunderstorm WarningCYSDawes16 min
Jul 5, 1:24 PM MDTSpecial Weather StatementCYSDawes36 min
Jul 5, 1:59 PM MDTSpecial Weather StatementCYSDawes46 min
Jul 5, 4:07 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball, Morrill38 min
Jul 5, 4:30 PM MDTSpecial Weather StatementCYSMorrill30 min
Jul 5, 4:37 PM MDTSevere Thunderstorm WarningCYSMorrill38 min
Jul 5, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne, Morrill31 min
Jul 5, 5:13 PM MDTSpecial Weather StatementCYSCheyenne, Morrill47 min
Jul 5, 5:37 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSSioux53 min
Jul 5, 5:56 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSSioux64 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2022Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.